# SDR A6WA202110267937

- Difficulty date: October 26, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 43,356 hours, 41,269 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LH REV UNLOCK CAUTION MSG ON TAKEOFF. ABORTED TAKEOFF AT 50 KNOTS. MAX BTMS READINGS 7612. RETN TO GATE.  C/W M ACTION OF MEL 78-30-01. REF 348418/1 FOR TR MEL  ***AIRCRAFT REMOVED FROM SERVICE***  SEE W/O 309759 MWC'S #5 & 6 FOR R&R OF LH ENG MICROSWITCH BRACKET ASSEMBLY. OPS CHECK GOOD. REMOVED PLACARD REMOVED MEL. REF AMM    78-37-01.
